Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Help - bad insomnia

(1/5) > >>

george:
Hi and thanks in advance for your answers,

I started the Isentress \ Truvada combo last week. Went throuhg a few side effects that subsided and the only persisting one is insonmia.

I been away from work for almost 3 weeks and plant o go back on Monday. Is it possible that I am not tired enough because I do not work these days (and hence the insomnia)? Or is this a side effect that you may have encountered?

FYI:
HIV + Diagnosis: 03/17/10
last test results : VL = 35, 000 copies and CD 4s at 650
Decided to start HAART because of a nasty parodonthia

Again, thanks for your anwers!

George

Miss Philicia:
Yes, sleep disturbances can occur with Isentress. It's plainly written on their web site as effecting 4% of patients.

I take it you had no insomnia issues before starting this medication.

Gary S:
I started Isentress and Truvada about 3 months ago (after about 7 years on Kaletra and Truvada) and am also having sleep disturbance. For me it's been nonstop vivid dreams (not nightmares) all night long waking me several times throughout the night and taking some time to fall back to sleep. I don't think I'm ever going into the deepest sleep where dreaming does not occur and is the most restful rejuvenating part of the sleep cycle. Some mornings I wake up exhausted.

It's good (maybe not for you) to know I'm not alone after reading so many posts singing the praises of Isentress because of no side effects!! Not the case for me!! I'm still hoping this will lessen or subside in time.

Hellraiser:

--- Quote from: Gary S on February 26, 2012, 05:52:44 AM ---I started Isentress and Truvada about 3 months ago (after about 7 years on Kaletra and Truvada) and am also having sleep disturbance. For me it's been nonstop vivid dreams (not nightmares) all night long waking me several times throughout the night and taking some time to fall back to sleep. I don't think I'm ever going into the deepest sleep where dreaming does not occur and is the most restful rejuvenating part of the sleep cycle. Some mornings I wake up exhausted.

It's good (maybe not for you) to know I'm not alone after reading so many posts singing the praises of Isentress because of no side effects!! Not the case for me!! I'm still hoping this will lessen or subside in time.

--- End quote ---

That's very odd this side effect has only been reported in users of Sustiva which isn't in your combo.

HowYouDoin:
I too suffer from bad sleeping patterns since i started Isentrees over a year ago and informed my doctor but he kind of brushed it off and said it was probably stress related and not my med combo. He never heard of anyone suffering from insomnia on my combo and felt like I going crazy but I have heard a couple of people going through the same.

 I now have to go to bed at around 9pm to fall asleep at 11:30 pm and I almost always wake up at 6 am and have awful dreams. I wonder if i should start asking for sleeping pills.

Navigation

[0] Message Index

[#] Next page

Go to full version